# SDR DALA2022032301922

- Difficulty date: March 21, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 85,914 hours, 39,290 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3223 CORROSION RAIL DUMMY LOC.BTW FR 14 AND FR16 AND BTW Y765 AND Y1292 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM RAIL DUMMY PER A320 SRM 51-72-11. (2165103)
